Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 167514, 13 pages
Research Article

Maximal and Area Integral Characterizations of Bergman Spaces in the Unit Ball of

1Wuhan Institute of Physics and Mathematics, Chinese Academy of Sciences, 30 West District, Xiao-Hong-Shan, Wuhan 430071, China
2Graduate University of Chinese Academy of Sciences, Beijing 100049, China

Received 15 May 2013; Accepted 17 July 2013

Academic Editor: Pei De Liu

Copyright © 2013 Zeqian Chen and Wei Ouyang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univer-Sity Press, Princeton, NJ, USA, 1993.
  2. R. Zhao and K. Zhu, “Theory of Bergman spaces in the unit ball of n,” Mémoires de la Société Mathématique de France, vol. 115, p. 103, 2008. View at Google Scholar
  3. K. Zhu, Spaces of Holomorphic Functions in the Unit Ball, Springer, New York, NY, USA, 2005.
  4. D. Békollé, C. A. Berger, L. A. Coburn, and K. H. Zhu, “BMO in the Bergman metric on bounded symmetric domains,” Journal of Functional Analysis, vol. 93, no. 2, pp. 310–350, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. R. Coifman and R. Rochberg, “Representation theorems for holomorphic and harmonic functions in Lp,” Asterisque, vol. 77, pp. 11–66, 1980. View at Google Scholar
  6. E. Tchoundja, “Carleson measures for the generalized Bergman spaces via a T(1)-type theorem,” Arkiv for Matematik, vol. 46, no. 2, pp. 377–406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. R. Coifman and G. Weiss, “Extension of Hardy spaces and their use in analysis,” Bulletin of the American Mathematical Society, vol. 83, pp. 569–643, 1977. View at Google Scholar
  8. Z. Chen and W. Ouyang, “Atomic decomposition of real-variable type for Bergman spaces in the unit ball of n,”
  9. Z. Chen and W. Ouyang, “Real-variable characterizations of Bergman spaces,” Acta Analysis Functionalis Applicata, vol. 13, pp. 246–259, 2011. View at Google Scholar